Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Apr 5, 2016, 3:30 PM EDT. It took effect at Apr 5, 2016, 11:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 3:30 PM EDT (19:30 UTC)
- In effect from
- Apr 5, 2016, 11:00 PM EDT
- Expired
- Apr 6, 2016, 2:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
961 WHUS72 KTAE 051930 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT TUE APR 5 2016 ...STRONG EASTERLY WINDS EXPECTED TONIGHT THROUGH WEDNESDAY MORNING... GMZ730-755-765-775-060845- /O.NEW.KTAE.SC.Y.0027.160406T0300Z-160406T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 330 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT WEDNESDAY. * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-060845- /O.NEW.KTAE.SC.Y.0027.160406T0800Z-160406T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 330 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY. * WINDS...EAST TO SOUTHEAST AROUND 20 KNOTS. * WAVES/SEAS...3 TO 5 FEET OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
417 WHUS72 KTAE 060126 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 926 PM EDT TUE APR 5 2016 ...STRONG EASTERLY WINDS EXPECTED THROUGH WEDNESDAY MORNING... GMZ730-755-765-775-060900- /O.CON.KTAE.SC.Y.0027.160406T0300Z-160406T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 926 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-060900- /O.CON.KTAE.SC.Y.0027.160406T0800Z-160406T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 926 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY... * WINDS...EAST TO SOUTHEAST AROUND 20 KNOTS. * WAVES/SEAS...3 TO 5 FEET OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
654 WHUS72 KTAE 060755 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 355 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR STRONG EAST WINDS ACROSS THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE... GMZ730-750-755-765-770-775-061800- /O.EXT.KTAE.SC.Y.0027.000000T0000Z-160406T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 355 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...3 TO 5 FEET OCCASIONALLY UP TO 6 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
656 WHUS72 KTAE 061421 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1021 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ730-750-755-765-770-775-061800- /O.CON.KTAE.SC.Y.0027.000000T0000Z-160406T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1021 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...SOUTHEAST AROUND 20 KNOTS. * WAVES/SEAS...3 TO 5 FEET OCCASIONALLY UP TO 6 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 1:37 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 5, 1:37 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 137 PM EDT TUE APR 5 2016 .Aviation... [Through 18Z Wednesday]...VFR conditions are expected through the period. Winds will shift to easterly in the morning with scattered clouds increasing in the afternoon. && .Prev Discussion [1014 AM EDT]... .Near Term [Through Today]... High pressure over the Ohio River Valley will move to the Mid Atlantic States this afternoon as a weak frontal boundary departs the Eastern Seaboard. The gradient between these two features will create moderate north winds of 10 to 15 mph across the region this afternoon. Skies will be clear, with temperatures warming into the upper 70s this afternoon. .Short Term [Tonight Through Thursday]... High pressure in the wake of today's dry cold front will be short lived, moving off the mid-Atlantic coastline by Wednesday afternoon with southerly winds returning Gulf moisture to the area ahead of our next frontal system. An upper level +PV anomaly will dip into the central Plains Wednesday, swinging across the Ohio Valley by Wednesday night. At the lower levels, a cold front will quickly push from the Plains Wednesday across the eastern states Wednesday night and Thursday, with the highest chances for showers and thunderstorms in our area mostly focused in the overnight hours Wednesday. The environment will be marginally favorable for severe weather overnight, with impressive low and deep layer shear values, but very limited instability. The main threats would be isolated damaging winds and low-end tornadoes. .Long Term [Thursday Night Through Tuesday]... Deep layer ridging will move into the southeast through the weekend and slowly slide eastward through the long term period. Behind the front, temperatures will peak in the 60s and dip into the 40s overnight. By early next week, temperatures will return to the 70s, with lows in the 50s. .Marine... Winds will increase to cautionary levels tonight ahead of an approaching cold front and remain elevated through Thursday night. A second, shorter round of cautionary conditions will be possible again on Friday. .Fire Weather... Relative humidity will briefly dip below 30 in several places this afternoon. In Florida the ERC values will not be high enough to warrant a red flag warning. There are a few spots in Georgia where the RH will be marginal for red flag conditions but the fuel moisture will stay above 6 percent. .Hydrology... Many sites along our area rivers continue to rise as a result of last weekend's rain. The Choctawhatchee River at Bruce, which is in major flood stage and still rising, is expected to crest just shy of 18 feet later this week. Sites upstream of Bruce along the Choctawhatchee have already crested and are falling. The Flint river continues to rise slowly and may reach minor flood stage at Bainbridge this weekend. The Chipola is still rising at Altha, but has already begun falling upstream at Marianna. The Withlacoochee is still rising at Quitman and downstream, but has begun falling upstream. The Apalachicola at Blountstown is holding steady in minor flood stage and is still rising downstream. Future rises and falls along the Apalachicola will be dependent on dam releases upstream over the next few days. The Ochlockonee is cresting in minor flood stage at Havana, but has begun falling upstream at Thomasville and Concord. The Aucilla at Lamont will continue cresting right around minor flood stage through the weekend. Spring Creek and the St. Marks are falling. Our next chance for rainfall will come from a quick frontal passage Wednesday night, but totals are expected to remain below 0.5 inches, which should not further aggravate our area rivers. For the latest river stages or forecast information, visit the Advanced Hydrologic Prediction Service web page at: http://water.weather.gov/ahps2/index.php?wfo=tae && .Preliminary Point Temps/PoPs... Tallahassee 54 75 58 77 53 / 0 10 50 10 0 Panama City 57 70 62 71 59 / 0 20 60 0 0 Dothan 50 74 56 73 51 / 0 20 50 0 10 Albany 48 74 57 73 51 / 0 10 60 10 10 Valdosta 52 75 56 76 51 / 0 10 60 10 0 Cross City 53 79 58 78 54 / 0 10 60 30 0 Apalachicola 61 71 62 73 59 / 0 10 50 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...GODSEY SHORT TERM...MOORE LONG TERM...MOORE AVIATION...GODSEY MARINE...MOORE FIRE WEATHER...WESTON HYDROLOGY...MOORE
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.